# SDR ALG2002F00062

- Difficulty date: August 16, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- Engine: Allsn 250C30S
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: M15853001
- Part serial: 1273
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, RADAR WORKING INTERMITTENTLY FOLLOWED BY SMOKE IN THE COCKPIT.
